# SDR FDEA201001050029

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FLOORBEAM MAIN CABIN BS 400 LBL 8.  CUTOUT DAMAGED AREA IAW DWG SR 27-53-034 REV  "F".  FABRICATED 2  ANGLE REPAIRS. 2  STRAPS, & 1 TEE IAW DWG SR 27-53-034 REV "F".  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED ALL PARTS IAW SRM 51-30-2 & DWG SR 27-53-034 REV  "F".
